• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more

Stomach ache?

I started xenical again for the second time with my dinner last night and I've been experiencing this weird ache in my stomach. It's not painful... Just odd! I've also had 2 very loose stools (xenical has never kicked in this quick before for me) Any ideas? What side effects has everyone experience in the past?
Get Rid of this ad and join in on the conversation for free today! Tap here!
This just feels like an odd heavy feeling, it's bearable though. Usually I only get stomach ache if I've been naughty and need to go - fast lmao.
When my pains started I used to feel like I needed a poo but couldn't go, my tummy felt empty but heavy. Sorry to go into so much info but I think that because I didn't have much fat in my diet before n when I started them my fat consumption was VERY low that them tablets caused them side effects. I tried increasing my fat levels in food and that used to help as you need fat in your diet should that be through nuts or even through a little fat while cooking or even through eating avocados. Hope that this helps you. I think that I'm just one of these people that can take it as I was in serious pain with my stomach and now iv stopped I'm not in pain any more and still losing weight! Good luck! Xxx
Yep that's exactly what I feel like, empty and heavy! Decided to just take the tablets with my main evening meal from now on :)
Sorry to hear you didn't have a good experience but well done for continuing with the weight loss :D xx

Similar threads